# SDR ASAA2023092645349

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,751 hours, 16,970 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STARTED APU AFTER LANDING AND BLUE "MAINT" LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED APU BITE PROCEDURE PER FIM 49-60-801. NO CURRENT FAULTS, OIL INDICATION IS FULL. C/W APU START PER AMM 49-00-00 APU OPS NORMAL, MAINT LIGHT EXT. SEAMC NOTIFIED.
